Journal of Optimization Theory and Applications

, Volume 99, Issue 1, pp 165–181

On Quasimonotone Variational Inequalities

  • I. V. Konnov

DOI: 10.1023/A:1021756328706

Cite this article as:
Konnov, I.V. Journal of Optimization Theory and Applications (1998) 99: 165. doi:10.1023/A:1021756328706


In this paper, we study variational inequalities with multivalued mappings. By employing Fan's lemma, we establish the existence result for the dual formulation of variational inequalities with semistrictly quasimonotone mappings. We also show that similar results for quasimonotone variational inequalities do not hold.

Semistrictly quasimonotone mappingsdual formulation of variational inequalitiesmultivalued mappings

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • I. V. Konnov
    • 1
  1. 1.Department of Applied MathematicsKazan UniversityKazanRussia